Marches aléatoires sur les groupes
Publications mathématiques et informatique de Rennes, no. 2 (1996-1997), article no. 3, 37 p.
@article{PSMIR_1996-1997___2_A3_0,
     author = {Guivarc'h, Yves},
     title = {Marches al\'eatoires sur les groupes},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {3},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {2},
     year = {1996-1997},
     language = {fr},
     url = {http://archive.numdam.org/item/PSMIR_1996-1997___2_A3_0/}
}
Guivarc'h, Yves. Marches aléatoires sur les groupes. Publications mathématiques et informatique de Rennes, no. 2 (1996-1997), article  no. 3, 37 p. http://archive.numdam.org/item/PSMIR_1996-1997___2_A3_0/

[A-K] V.I. Arnold, A.L. Krylov - Uniform distribution of points on a sphere and some ergodic properties of solutions of differential equations in a complex region, Sov. Math Dokl 4 n° 1, p 1-5, 1963. | Zbl 0237.34008

(Ah) Alhfors - Conformal invariants. Topics in geometric function theory, Mac Graw Hill, New York, 1973. | Zbl 0272.30012

(An) A. Ancona - Théorie du potentiel sur les graphes et les variétés, Lecture Notes in Math. 1427, p 3-112,1998. | Zbl 0719.60074

(Av) A. Avez - Théorème de Choquet-Deny pour les groupes à croissance non exponentielle, C.R.A.S. 279, p 25-28, 1974. | MR 353405 | Zbl 0292.60100

(Az) R. Azencott - Espaces de Poisson des groupes localement compacts, Lecture Notes in Math. 148 Springer, 1970. | MR 501376 | Zbl 0208.15302

(B) Banach - Sur le problème de la mesure, Fund Math 4, p 7-33, 1923. | JFM 49.0145.03

(Be-P) Benjamini-Pérès - Random walk on a tree and capacity in the interval, Ann. I.H.P., 1991. | Numdam | Zbl 0767.60061

(Ba-L-P) P. Baldi, N. Lohoué, J. Peyrière - Sur la classification des groupes récurrents, C.R.A.S. t. 285, p 1103-1104, 1977. | MR 518008 | Zbl 0376.60072

(Ba) M. Babillot - Théorie du renouvellement pour les chaînes semimarkoviennes transientes, Ann. I.H.P., vol. 24, n° 4, p 507-569, 1998. | Numdam | MR 978023 | Zbl 0681.60095

(Bo-L) P. Bougerol, J. Lacroix - Products of random matrices with applications to Schroëdinger operators, Progress in Probability and Statistics 8, Birkhaüser, 1985. | MR 886674 | Zbl 0572.60001

(Bi-R) Birgé, A. Raugi - Fonctions harmoniques sur les groupes moyennobles, C.R.A.S. 278, p 1287-1289, 1974. | MR 346918 | Zbl 0279.43006

(Bo) P. Bougerol - Comportement à l'infini du noyau potentiel du mouvement brownien sur un espace de Riemannien symétrique, Lecture Notes in Math. 1096, p 90-115, 1983. | MR 890355 | Zbl 0569.31009

(Br-D-P) A. Broise, F. Dal'Bo, M. Peigné - Études spectrales d'opérateurs de transfert et applications, Astérisque 238, 1998. | Zbl 0893.00017

(Bru-Re) A. Brunel, A. Revuz - Marches de Harris sur les groupes localement compacts, Ann. E.N.S., (4), 7, p 273-310, 1974. | Numdam | MR 365718 | Zbl 0324.60055

(C) Cartan - Théorie générale du balayage en potentiel newtonien, Ann. Univ. Grenoble Math. Phys. 22, p 221-280, 1946. | Numdam | MR 20682 | Zbl 0061.22701

(Ca-L) R. Carmona, J. Lacroix - Spectral theory of random Schroëdinger operators, Probability and its applications Birkhaüser, 1990. | MR 1102675 | Zbl 0717.60074

(Car) Cartwright - On the asymptotic behaviour of convolution powers of probabilities on discrete groups, Monatsh Math. 107, p 287-290, 1989. | MR 1012460 | Zbl 0663.43001

(Ch-D) G. Choquet, J. Deny - Sur l’équation de convolution μ=μ*σ, C.R.A.S. t. 250, p 799-801, 1960. | MR 119041 | Zbl 0093.12802

(Co-S) T. Coulhon, L. Saloff-Coste -Isoperimetrie pour les groupes et les variétés, Rev. Mat. Iberoamericana 9, p 293-314, 1993. | MR 1232845 | Zbl 0782.53066

(Cr) P. Crépel - Récurrence des marches aléatoires sur les groupes de Lie, Lecture Notes in Math. 532, p 50-69, Springer, 1973. | MR 651920 | Zbl 0352.22009

(D) Deny - Méthodes hilbertiennes en théorie du potentiel, C.I.M.E. Rome ed. Cremonese, 1970. | Zbl 0212.13401

(Da) Damek - Pointwise estimates for the Poisson kernel on AN-groups by the Ancona method, Annales de la Faculté des Sciences de Toulouse, à paraître, 1998. | Numdam | Zbl 0876.22008

(De) Y. Derriennic - Frontière de Martin pour les marches aléatoires sur le groupe libre, Z. Wahr 32, p 261-276, 1975. | Zbl 0364.60117

(Di) Diaconis - Applications of non commutative Fourier analysis to probability problems, Lecture Notes in Math. 1362, p 51-100, 1988. | Zbl 0662.60013

(Do-S) Doyle-Snell - Random walks and electrical networks, Carus Math. Monographs 22, 1988. | Zbl 0583.60065

(Dy-M) E.B. Dynkin - M. Malyutov - Random walks on groups with a finite number of generators, Soviet Math. Dokl 2, p 399-402, 1961. | Zbl 0214.44101

(Dy) E.B. Dynkin - Non negative eigenfunctions of the Laplace-Beltrami operator in certain symmetric spaces, Math. USSR Isvestyia 72, p 203-226, 1968. | Zbl 0187.04202

(Eck) Eckmann - Lois de Kirchoff et fonctions discrètes harmoniques, Bull. Soc. Vaud Sc Nat 63, n° 261, Lausanne, 1945.

(El) L. Elie - Comportement asymptotique du noyau potentiel sur les groupes de Lie, Ann. E.N.S. t. 15, p 257-364, 1982. | Numdam | MR 683637 | Zbl 0509.60070

(F) Feller - An introduction to probability theory and its applications, vol. I, II, 3d ed., New York, 1968. | Zbl 0039.13201

(Fui) H. Furstenberg - A Poisson formula for semi-simple Lie groups, Annals of Math. 2, t. 77, p 335-386, 1963. | MR 146298 | Zbl 0192.12704

(Fu2) H. Furstenberg - Non commuting random products, TAM.S 108, p 377-428, 1963. | MR 163345 | Zbl 0203.19102

(Fu3) H. Furstenberg - Random walk and discrete subgroups of Lie groups, Advances in Probability and related topics (Ed. P. Ney) vol. 1, p 1-63, M. Dekker, 1971. | MR 284569 | Zbl 0221.22008

(Fu4) H. Furstenberg - Boundary, theory and stochastic processes on homogeneous space, Proc. Symp. Pure Math. 36, p 193-229, 1972. | MR 352328 | Zbl 0289.22011

(Go-G) I. Goldcheid - Y. Guivarc'H - Zariski closure and the dimension of the Gaussian law of the product of random matrices, Prob. theory related fields, 105, p 109-142, 1996. | MR 1389734 | Zbl 0854.60006

(Go-M-P) I. Goldcheid, S.A. Molcanov, L.A. Pastur - A pure point spectrum of the one-dimensional Schroëdinger operators, Funct. Anal. Appl. 11, p 1-10, 1977. | MR 470515 | Zbl 0368.34015

(Go-M) I. Goldcheid, G.A. Margulis - Lyapunov indices of a product of random matrices, Russian Math. Surveys 44-5, p 11-81, 1989. | MR 1040268 | Zbl 0705.60012

(Gree) Greenleaf - Invariant means on topological groups, Van Nostrand, New York, 1969.

(Gren) Grenander - Probabilities on algebraic structures, Wiley, 1963. | Zbl 0131.34804

(Gri) Grigortchuk - The growth degrees of finitely generated groups and the theory of invariant means, Math. USSR Izv 25, p 259-300, 1985. | Zbl 0583.20023

(Gri-Dlh) Grigortchuk, De La Harpe - On problems related to growth, entropy and spectrum in group theory, Journal of dynamical and control systems 3, n° 1, p 55-89, 1997. | MR 1436550 | Zbl 0949.20033

(Gro) M. Gromov - Groups of polynomial growth and expanding maps, Publ. Math. I.H.E.S., n° 53, p 53-78, 1981. | Numdam | MR 623534 | Zbl 0474.20018

(Gu-H) Y. Guivarc'H, J. Hardy - Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov, Ann. I.H.P. 24, n° 1, p 73-98, 1988. | Numdam | MR 937957 | Zbl 0649.60041

(Gu-J-T) Y. Guivarc'H , Ji, J.C. Taylor - Compactifications of symmetric spaces, Progress in Math., Birkhaüser, 1998. | MR 1633171 | Zbl 1053.31006

(Gu-K-R) Y. Guivarc'H, M. Keane, B. Roynette - Marches aléatoires sur les groupes de Lie, Lecture Notes in Math. 624, Springer, 1977. | MR 517359 | Zbl 0367.60081

(Gu-R1) Y. Guivarc'H, A. Raugi - Frontières de Furstenberg, propriétés de contraction et théorèmes de convergence, Z. Wahr 89, p 187-242, 1985. | MR 779457 | Zbl 0558.60009

(Gu-R2) Y. Guivarc'H, A. Raugi - Products of random matrices and convergence theorems, Contemraryt Math. 50 A.M.S., p 31-54, 1986. | MR 841080 | Zbl 0592.60015

(Gu1) Y. Guivarc'H - Croissance polynomiale et périodes des fonctions harmoniques, Bull. S.M.F. 101, p 333-379, 1973. | Numdam | MR 369608 | Zbl 0294.43003

(Gu2) Y. Guivarc'H - Une loi des grands nombres pour les groupes de Lie, Astérisque 74, p 47-98, 1980. | MR 588157 | Zbl 0448.60007

(Gu3) Y. Guivarc'H- Sur les exposants de Liapunoff des marches aléatoires, C.R.A.S. 292, p 327-329, 1981. | MR 608846 | Zbl 0482.60020

(Gu4) Y. Guivarc'H - Produits de matrices aléatoires et applications aux sousgroupes du groupe linéaire, Ergod. Th. and Dyn. Syst. 10, p 483-512, 1990. | MR 1074315 | Zbl 0715.60008

(Gu5) Y. Guivarc'H -Quelques propriétés asymptotiques des produits de matrices aléatoires, Lecture Notes in math. 774, p 176-250, Springer, 1980. | MR 590627 | Zbl 0433.60007

(Gu6) Y. Guivarc'H - Marches aléatoires sur les groupes et problèmes connexes, Publications des séminaires de l'université de Rennes, 1993. | MR 1347696 | Zbl 0941.60016

(H) Hadamard - Sur le battage des cartes et ses relations avec la mécanique statistique, Oeuvres t. 4, p 2071-2077, Éditions du C.N.R.S., 1968. | JFM 57.0611.03

(He-S) Hebish, L. Saloff-Coste - Gaussian estimates for Markov chains and random walks on groups, à paraître. | Zbl 0776.60086

(K) Kac - Probability and related topics in physical sciences, Interscience publishers, 1959. | Zbl 0087.33003

(Ka-V) V.A. Kaimanovich, A. M. Vershik - Random walks on discrete groups : boundary and entropy, Annals of prob. vol. 11 n° 3, p 457-490, 1983. | MR 704539 | Zbl 0641.60009

(Ka1) V. A. Kaimanovich - An entropy criterion for maximality of the boundary of random walks on discrete groups, Sov. Math. Dokl vol. 31, n° 1, p 193-197, 1985. | MR 780288 | Zbl 0611.60060

(Ka2) V. A. Kaimanovich - Boundaries of invariant Markov operators : the identification problem, Lecture Note series of London Math. Soc. 228, p 127-176, 1996. | MR 1411218 | Zbl 0848.60073

(Kaw-I) Kawada-Ito - On the probability distribution on a compact group I, Proc. Phys. Math. Soc. Japan 22, p 226-278, 1940. | JFM 66.0544.04 | MR 3462 | Zbl 0026.13801

(Ke1) H. Kesten - Symmetric random walks on groups, TAMS 92, p 336-354, 1959. | MR 109367 | Zbl 0092.33503

(Ke2) H. Kesten - The Martin boundary of recurrent random walks on countable groups, Proc. Th. Berkeley Symp. on Math. Statistics and Probability t. II , p 51-74, 1967. | MR 214137 | Zbl 0234.60091

(Ke3) H. Kesten - Random difference equations and renewal theory for products of random matrices, Acta Math. 131, p 208-248, 1973. | MR 440724 | Zbl 0291.60029

(Ko) Koranyi - A survey of harmonic functions on symmetric spaces, Proceedings of Symposia in Pure Math. 35, I, p 323-344, 1979. | MR 545272 | Zbl 0433.43010

(L) Levy - Processus stochastiques et mouvement brownien, 2ème ed. Gauthier-Villars, Paris 1965. | MR 190953 | Zbl 0034.22603

(LeD) F. Le Drappier - Quelques propriétés des exposants caractéristiques, Lecture Notes in Math. 1097, p 305-396, Springer, 1984. | MR 876081 | Zbl 0578.60029

(LeP) E. Le Page - Théorèmes limites pour les produits de matrices aléatoires, Lecture Notes in math. 928, p 258-303, Springer 1982. | MR 669072 | Zbl 0506.60019

(Let) Letchikov - Products of unimodular indépendant random matrices, Russian Math. Surveys 51, n° 1, p 49-96, 1996. | MR 1392671 | Zbl 0871.15022

(Li-P) Lin-Pinchover - Manifolds with Group Actions and Elliptic Operators, Memoirs A.M.S. 112, n° 540, 1994. | MR 1230774 | Zbl 0816.58041

(Lo) Losert - On the structure of groups with polynomial growth, Math. Zeit. 196, p 109-117, 1987. | MR 888132 | Zbl 0633.22002

(Lu-P-S) A. Lubotsky, R. Phillips, P. Sarnak - Hecke operators and distributing points on the sphere I, CPAM 39, p 149-186, 1987. | MR 861487 | Zbl 0619.10052

(Lu) Lubotsky - Discrete groups, expanding graphs and invariant measures, Progress in Math., Birkhaüser, 1994. | MR 1308046 | Zbl 0826.22012

(Ly-S) T. Lyons, D. Sullivan - Function theory, random paths and covering spaces, Journal of Differential Geometry 19, p 299-323, 1984. | MR 755228 | Zbl 0554.58022

(Ly) T. Lyons - A simple criterion for transience of a reversible Markov chain, Ann. Prob. 11, p 393-402, 1983. | MR 690136 | Zbl 0509.60067

(Mi) Milnor - A note on curvature and fondamental group, J. Diff. Geometry 2, p 447-450, 1968. | MR 232311 | Zbl 0162.25401

(N-W) Nash-Williams - Random walks and electrical currents in networks, Proc. Cambridge Phil. Soc. 55, p 181-194, 1959. | MR 124932 | Zbl 0100.13602

(Ne) Nevo - Pointwise ergodic theorems for radial averages on simple Lie groups I, Duke Journal of Maths 76, n° 1, p 113-140, 1994. | MR 1301188 | Zbl 0838.43013

(O) Oseledets - A multiplicative ergodic theorem Lyapunov : characteristic exponents for dynamical systems, Trans. Moscow Math. Soc. (A.M.S.) 19, p 197-231, 1968. | MR 240280 | Zbl 0236.93034

(P) Poincaré - Calcul des Probabilités, 2ème ed., Gauthier-Villars, Paris, 1912. | JFM 43.0308.04

(Pi) Pier - Amenable locally compact groups, Wiley New York, 1984. | MR 767264 | Zbl 0621.43001

(Ra) A. Raugi - Fonctions harmoniques et théorèmes limites pour les marches aléatoires sur les groupes de Lie, Bull. S.M.F. mém. 54, 1977.

(Ro) J. Rosenblatt - Ergodicity and mixing of random walks on locally compact groups, Math. Ann. 257, p 31-42, 1981. | MR 630645 | Zbl 0451.60011

(Sa) Sarnak - Some applications of modular forms, Cambridge tracts in Math., 1990. | Zbl 1141.11023

(So) Soardi - Potential theory on infinite networks, Springer Lecture Notes 1590, 1994. | MR 1324344 | Zbl 0818.31001

(Sp) F. Spitzer - Principles of random walks, Van Nostrand, 1964. | MR 171290 | Zbl 0175.16702

(Ts) Tsuji - Potential theory in modern function theory, Tokyo Maruzen, 1959. | MR 114894 | Zbl 0087.28401

(Tu1) Tutubalin - Some theorems of the type of the strong law of large numbers, Theory of Proba and its applications 14, p 313-319, 1969. | Zbl 0196.20904

(Tu2) Tutubalin - A central limit theorem for products of random matrices and some of its applications, Symposia Math. vol. 21, Academic Press, p 101-116, 1977. | MR 478273 | Zbl 0375.60029

(V-S-C) N.Th. Varopoulos, L. Saloff-Coste, T. Coulhon - Analysis and Geometry on groups, Cambridge University Press, 1991. | MR 1218884 | Zbl 1179.22009

(V1) N. Th. Varopoulos - Analysis on Lie groups, Rev. Math. Iberoamericana 12, n° 3, p 791-917, 1996. | MR 1435484 | Zbl 0881.22009

(V2) N. Th. Varopoulos - Information theory and harmonic functions, Bull Sc. Math. 110, p 347-389, 1986. | MR 884214 | Zbl 0646.31007

(V3) N. Th. Varopoulos - Théorie du potentiel sur les groupes et les variétés, CRAS sér. I 302, p. 203-205, 1986. | MR 832044 | Zbl 0605.31005

(Vi) Virtser - Central limit theorem for semi-simple Lie groups, Theory Proba Appl. 15, p 667-687, 1990. | Zbl 0232.60004

(W) Weyl - The method of orthogonal projections in potential theory, Duke math. Journal 7, p 411-444, 1940. | JFM 66.0444.01 | MR 3331

(Wo) Woess - Random walks on infinite graphs and groups. A survey on selected topics, Bull. London Math. Soc. 26, p 1-60, 1994. | MR 1246471 | Zbl 0830.60061

(Zi) R. Zimmer - Ergocic theory and semi-simple groups, Birkhaüser Boston, 1984.